# SDR UALA2013040202121

- Difficulty date: April 2, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 51,736 hours, 13,825 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 6350A34CCC
- Part serial: 1
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 BELOW CHECK LIMITS, BOTTLE LEAKS.  INSTALLED SERVICEABLE CREW O2 BOTTLE REF GMM 07-55-20 AND 11-35-20.  CREW BOTTLE OPS AND LEAK CHECKS GOOD.  VERIFIED O2 BOTTLE VALVE FULL OPEN.
